MathSciNet Relay Station
MathSciNet bibliographic data
MR2139098 17B37 (17B10)
Ondrus, Matthew Whittaker modules for $U\sb q({\germ{sl}}\sb 2)$. J. Algebra 289 (2005), no. 1, 192–213.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement